Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the effects of Sustanan 250 while using for body building?

DOCTOR OF THE MONTH - Sep 2013
Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6271 Questions
Question
Hello i am a 52 year old male who has been dody building for 30 years. the last time i took a steriod was 11 years ago ( Stanozole) I am now thinking of doing a course of Sustanan 250. What does rates and for how long would you recomend that i use it , and should i slowly increse the dose and then come down slowly.

Will me testostirone levels come back naturaly in time after use.

Thank you
Posted Wed, 27 Aug 2014 in General Health
 
 
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer:
Testosterone and related questions.

Detailed Answer:
Hello XXXXXXX
Since you are a body builder ( body building ) and 11 years ago took stanozole steroid .
Now , want to use testosterone i.e. Sustanon 250 mg ( testosterone propionate 30 mg +testosterone phenyl propionate 60 mg +testosterone isocaproate 60 mg+testosterone decanoate 100 mg ) .
This is an ANABOLIC .
Note down actions of SUSTANON on SKELETAL MUSCLES :
Sustanon promotes muscle building, specially aided by EXERCISE.This is accretion of nitrogen, minerals ( Na, K, Ca, P,S) and water-body weight increases rapidly and a sense of well being prevails .
Now answer of questions.
=For how long recommend ?
Use it till you want for your body building ( skeletal muscles ) purposes.
=Will testosterone level comes normal naturally after its use?
Yes , once you will stop using , the level will be normal , naturally within 4-8 weeks .
=About dosage ( doses )
Available in 1 ml amp;every 3-4 weeks intramuscular injection . Optimum dose is 250 mg . Use it after every 4 weeks . Once you stop it , after 4-8 weeks level will come down as normal .
=What does rates .
Since your location is in AUSTRALIA so rates are different in different countries .
Hope I have answered your question. Further any question I will reply in follow up.
Good luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor